# SDR 372PA0035

- Difficulty date: September 9, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 34,276 hours, 23,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS OUT FROM ROW 6 FWD TO FRONT.  REPLACED 5 EA. LUMI STRIPS.  OPS CHECKS GOOD IAW MM 33-51-02.
